# SDR COMA0660723

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 15,985 hours, 13,845 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: P1096
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5323 - AFTER TAKEOFF NOTICED A BURING ODOR SMELL WITH 10TH STAGE BLEED ON.  CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED BOTH COALESCER BAGS.
